# SDR 426PE03A

- Difficulty date: March 12, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N426PE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5046
- Aircraft time: 7,862 hours, 4,737 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 824034
- Condition: Failed
- Location: Nlg
- Part time: 7,862 hours, 4,737 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, P
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MKE CREW REPORTED A BUFFETING NOISE FROM THE NOSE OF THE AIRCRAFT, SOUNDED LIKE THE NOSE GEAR DOOR WAS OPEN, BUT  WERE NOT GETTING A "NOSE GEAR DOOR OPEN" ANNUNCIATOR.  CREW PERFORMED A PASS DOWN THE RUNWAY AND MAINTENANCE WAS ABLE TO VERIFY ONE NOSE GEAR DOOR WAS OPEN.  CREW CIRCLED AIRPORT TO BURN OFF FUEL TO GET BELOW MAX LANDING WEIGHT, THEN LANDED AT MKE WITHOUT INCIDENT.  AIRCRAFT WAS PLACED ON JACKS AND NOSE GEAR LINKAGE WAS INSPECTED.  FOUND LEFT GEAR DOOR ACTUATOR LINK ASSY WAS UNLATCHED.  LATCHED LINK ASSY AND ALL OPERATION WAS NORMAL.  SUSPECT LEFT LINK ASSY WASN'T LATCHED AFTER MANUAL RELEASE FOR PREFLIGHT.  INSPECTED "NOSE GEAR DOOR OPEN" ANNUNCIATOR SYSTEM AND FOUND LEFT NOSE GEAR DOOR PROXIMITY SWITCH FAILED.  REPLACED NOSE GEAR DOOR SWITCH HARNESS.  OPS CHECK GOOD.
